# SDR AALA20130513005

- Difficulty date: May 12, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 34,648 hours, 14,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 28DEF AND 25DEF ESCAPE PATH LIGHTS INOPERATIVE.  REPAIRED WIRE AND REPLACED BATTERY PACK.  OPS CHECK NORMAL.
